# SDR YENA2024122601621

- Difficulty date: December 19, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N3102J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55144
- Aircraft time: 7,925 hours, 3,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION FOUND AT AFT LOWER STRIKER ON AFT PASSENGER DOOR SURROUND STRUCTURE AROUND SCUFF PLATE HOLES; (RESOLVED ON W/O: 1335461 TASKCARD: NR-00022) REMOVED CORROSION ON AFT LOWER STRIKER OF AFT PASSENGER DOOR SURROUND STRUCTURE AROUND SCUFF PLATE HOLES IAW EC AC24-1468-01 AND REO 500-61-1573 REF AVIANOR WO 102-J3 NR 3029.
